Strongly projectable lattice ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 4, page 642-652
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Strongly projectable lattice ordered groups." Czechoslovak Mathematical Journal 26.4 (1976): 642-652. <http://eudml.org/doc/12974>.

@article{Jakubík1976,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {642-652},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Strongly projectable lattice ordered groups},
url = {http://eudml.org/doc/12974},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Jakubík, Ján
TI - Strongly projectable lattice ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 4
SP - 642
EP - 652
LA - eng
UR - http://eudml.org/doc/12974
ER -

References

top
  1. G. Birkhoff, Lattice theory, third edition, Providence 1967. (1967) Zbl0153.02501MR0227053
  2. S. J. Bernau, Unique representation of archimedean lattice groups and normal archimedean lattice rings, Proc. London Math. Soc. 15 (1965), 599 - 631. (1965) Zbl0134.10802MR0182661
  3. P. Conrad, Lattice ordered groups, Tulane University 1970. (1970) Zbl0258.06011
  4. P. Conrad, 10.1017/S1446788700015391, J. Austral. Math. Soc. 16 (1973), 385-415. (1973) Zbl0275.06025MR0344173DOI10.1017/S1446788700015391
  5. P. Conrad D. McAllister, 10.1017/S1446788700005760, J. Austral. Math. Soc. 9 (1969), 182-208. (1969) MR0249340DOI10.1017/S1446788700005760
  6. L. Fuchs, Partially ordered algebraic systems, London 1963. (Частично успорядоченные алгебраические системы, Москва 1965). (1963) Zbl0137.02001MR0171864
  7. K. Iwasava, On the structure of conditionally complete lattice groups, Japan J. Math. 18 (1943), 777-789. (1943) MR0015117
  8. J. Jakubík, On σ -complete lattice ordered groups, Czech. Math. J. 23 (1973), 164-174. (1973) Zbl0278.06016MR0318032
  9. J. Jakubík, 10.1002/mana.19750650113, Mathematische Nachrichten 65 (1975), 153-162. (1975) Zbl0299.06011MR0364050DOI10.1002/mana.19750650113
  10. W. A. Luxemburg A. C. Zaanen, Riesz spaces, Vol. I, Amsterdam 1971. (1971) Zbl0231.46014
  11. Л. B. Канторович Б. 3. Вулих A. Г. Пинскер, Финкциональньш анализ в полуупорядоченных пространствах, Москва 1950. (1950) Zbl1202.91122
  12. R. Sikorski, Boolean algebras, Berlin 1964. (1964) Zbl0123.01303MR0177920
  13. A. И. Векслер, Понятие линейной в себе линейной структуры и некоторые приложения етого понятия в теории линейных и линейных нормированных структур, Изв. вые. уч. завед., Матем., 1966, 13-22. (1966) Zbl1155.78304
  14. А. И. Векслер В. А. Гейлер, О порядковой и дизъюнктной полноте линейных полуупорядоченных пространств, Сибир. мат, ж. 13 (1972), 43-51. (1972) Zbl1225.01023

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.